RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1992, Volume 183, Number 9, Pages 45–66 (Mi msb1071)  

This article is cited in 9 scientific papers (total in 9 papers)

Weighted estimates of multidimensional singular integrals generated by the generalized shift operator

I. A. Aliev, A. D. Gadzhiev


Abstract: Sufficient conditions on weights are found that ensure that a multidimensional singular integral operator generated by the generalized shift operator acts boundedly from one weighted $L_p$-space into another. It is shown that in some cases the conditions are sharp.

Full text: PDF file (1479 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Sbornik. Mathematics, 1994, 77:1, 37–55

Bibliographic databases:

UDC: 517.968.23
MSC: 47G10, 45E10, 45P05, 47B37
Received: 28.12.1990

Citation: I. A. Aliev, A. D. Gadzhiev, “Weighted estimates of multidimensional singular integrals generated by the generalized shift operator”, Mat. Sb., 183:9 (1992), 45–66; Russian Acad. Sci. Sb. Math., 77:1 (1994), 37–55

Citation in format AMSBIB
\Bibitem{AliGad92}
\by I.~A.~Aliev, A.~D.~Gadzhiev
\paper Weighted estimates of multidimensional singular integrals generated by the~generalized shift operator
\jour Mat. Sb.
\yr 1992
\vol 183
\issue 9
\pages 45--66
\mathnet{http://mi.mathnet.ru/msb1071}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1198834}
\zmath{https://zbmath.org/?q=an:0789.42010|0772.42007}
\transl
\jour Russian Acad. Sci. Sb. Math.
\yr 1994
\vol 77
\issue 1
\pages 37--55
\crossref{https://doi.org/10.1070/SM1994v077n01ABEH003428}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994MZ10900004}


Linking options:
  • http://mi.mathnet.ru/eng/msb1071
  • http://mi.mathnet.ru/eng/msb/v183/i9/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Serbetci A., Ekincioglu I., “Boundedness of High Order Riesz-Bessel Transformations Generated by Generalized Shift Operator on B Alpha Spaces”, Chin. Ann. Math. Ser. B, 24:1 (2003), 65–72  crossref  mathscinet  zmath  isi
    2. Guliev V., “Weighted Effects of Some Integral Operators and their Applications”, Progress in Analysis, Vols I and II, eds. Begehr H., Gilbert R., Wong M., World Scientific Publ Co Pte Ltd, 2003, 31–36  mathscinet  isi
    3. V. S. Guliev, R. A. Bandaliev, “Two-Weight Inequalities for Integral Operators in $L_p$-Spaces of Banach-Valued Functions and Their Applications”, Proc. Steklov Inst. Math., 243 (2003), 185–203  mathnet  mathscinet  zmath
    4. Serbetci A., Ekincioglu I., “Boundedness of Riesz Potential Generated by Generalized Shift Operator on Ba Spaces”, Czech. Math. J., 54:3 (2004), 579–589  crossref  mathscinet  zmath  isi
    5. Ekincioglu I., Serbetci A., “On Weighted Estimates of High-Order Riesz-Bessel Transformations Generated by the Generalized Shift Operator”, Acta. Math. Sin.-English Ser., 21:1 (2005), 53–64  crossref  mathscinet  zmath  isi
    6. R. A. Bandaliev, “Two-Weight Inequalities for Convolution Operators in Lebesgue Space”, Math. Notes, 80:1 (2006), 3–10  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. Guliyev V.S., Isayev F.A., “The Two-Weighted Inequalities for Sublinear Operators Generated by B Singular Integrals in Weighted Lebesgue Spaces”, Acta Appl. Math., 127:1 (2013), 1–16  crossref  isi
    8. Ismail Ekincioglu, H.H. Sayan, Cansu Keskin, “High order Riesz transforms and mean value formula for generalized translate operator”, J Inequal Appl, 2014:1 (2014), 148  crossref
    9. E. L. Shishkina, “On weighted generalized functions associated with quadratic forms”, Probl. anal. Issues Anal., 5(23):2 (2016), 52–68  mathnet  crossref  elib
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:408
    Full text:129
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020